# SDR FDEA202312071922

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26267
- Aircraft time: 69,929 hours, 28,867 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893501
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT THRU 18,000 L EMER DOOR EICAS MESSAGE.  PRESSURIZATION REMAINED NORMAL CONTINUED TO  DESTINATION. DESCENDING BELOW 10,000 EICS MESSAGE  EXTINGUISHED.    REMOVED AND REPLACED L3 DOOR LOCK PROX SENSOR REF 52-71-00-4. TESTS PASS.
